# SDR HALA201902195044

- Difficulty date: February 13, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 22,474 hours, 3,431 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON THE LINE IN HNL, MAINTENANCE FOUND DAMAGE COMMON TO THE INNER SKIN OF THE AFT CARGO DOOR (P/N: F5237231500200, FTN: 4A4624). THE DAMAGE CONSISTS OF A DENTED GOUGE LOCATED BETWEEN FR 62 AND FR 62A ON THE AFT CARGO DOOR. THE DAMAGE RESULTS FROM CONTACT WITH THE CARGO THRESHOLD ANTI-ROLL-OUT (ARO) LATCHES. THE GOUGE HAS BEEN BLENDED. REMOVED AND REPLACED DAMAGED FASTENER, EDGE MARGIN OF 0.270 IS ACCEPTABLE PER SRM 52-32-00-300-008 AND ER/A 573004-14. LP 5387283
